Post Exposure Prophylaxis (PEP's)
Mar 10, 2014
Good day I would just like to know if there is anything I can take with the PEP's (Combivir) to relieve all the side effects and make me feel better? It is only day 2 of the course but I feel very very sick (Nausea, Vomiting, severe diarrhoea, headaches, lightheadedness etc.)
Response from Dr. Wohl
If Combivir is all you can get, anti-nausea meds may help a bit but won't help your other symptoms. Talk to your doctor to see if the exposure merits enduring PEP side effects you are experiencing and whether there are alternatives if it does. Some blood work to assess for toxicity of Combivir is also in order.
Get Email Notifications When This Forum Updates or Subscribe With RSS
- What Is The Dose Of Remeron For Peripheral Neuropathy?
- What Is The Second Stage Of Hiv Infection?
- Getting Rid Of Buffalo Hump On Back Of Neck
- Hiv Risk And Canker Sores When Kissing
- Is Two Weeks After Having Sex Too Early To Get Tested For Hiv?
- Will Kids Catch Genital Warts If Parents Have It?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.